advertisement
Question
Posted by: Erina | 2009/10/26

throat

I have for the last few weeks pain in my neck, in the thyroid area but also both side of the neck, at the same time I get this feeling of something being in my throat, like crumbs. I had a gastroscopy for other reasons 5 weeks ago and nothing strange was found. I had in January the H.pylori bacteria, but I was treated and had no signs of it now with last scope. Strangely if I clear my throat then my throat feels raw, but then it goes away again. I also am extremely sore in the solar plexis area. Woke up a night or two ago with pain under my left breast, which went away when I changed my position. Where does on go with this? Seeing that I had a gastroscopy its useless going for another one. What do you suggest

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Erina
You may have irritation of the esophagus due to acid reflux or even esophagus spasm. Try using an antiacid like Mucaine/Zantac for a while?
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Erina | 2009/10/27

I take Nexiam already,does not help these symptoms.
I had a gastroscopy as I said, wonder if they did not damage something. You dont think it has something to do with my thyroid glad? As it feels as if all my glands in my neck is affected.

Reply to Erina
Posted by: cyberdoc | 2009/10/26

Hallo Erina
You may have irritation of the esophagus due to acid reflux or even esophagus spasm. Try using an antiacid like Mucaine/Zantac for a while?
dr Bets

Reply to cyberdoc
Posted by: cyberdoc | 2009/10/26

Hallo Erina
You may have irritation of the esophagus due to acid reflux or even esophagus spasm. Try using an antiacid like Mucaine/Zantac for a while?
dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement